A modified chaotic ant swarm optimization algorithm
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin  2013, Vol. 62 Issue (17): 170501     doi:10.7498/aps.62.170501
GENERAL Current Issue| Archive| Adv Search  |   
A modified chaotic ant swarm optimization algorithm
Liu Le-Zhu, Zhang Ji-Qian, Xu Gui-Xia, Liang Li-Si, Huang Shou-Fang
College of Physics and Electronic Information, Anhui Normal University, Wuhu 241000, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn